# SDR DXTA200702320

- Difficulty date: July 5, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 7,056 hours, 4,338 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Cable
- Part number: 6633622021
- Condition: Sticking
- Location: Brakes
- Part time: 7,056 hours, 4,338 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND STRONG BREAKING,  AIRCRAFT BRAKES FEEL LIKE THEY HAVE NOT RELEASED.  BRAKES FINALLY RELEASED WHEN PEDALS WERE QUICKLY PUSHED AS HARD AS POSSIBLE AND THEN RELEASED.  REMOVED AND REPLACED BOTH BRAKE CABLES WITH NEW IAW MM 32-42-02 GROUND OPS CHECKED GOOD.
